Academic Journals Database
Disseminating quality controlled scientific knowledge

The oscillation of separately locally Lipschitz functions

Author(s): V. H. Herasymchuk | O. V. Maslyuchenko

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 1;
Start page: 22;
Date: 2011;
Original page

We prove that a function which dened on the product of two metric Baire spaces is the oscillation of some separately locally Lipschitz function if and only if it is an upper semicontinuous non-negative function which has a crosswise nowhere dense closure of its support.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?